# SDR UPS97822319

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723981
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STR END FITTING CORRODED BEYOND LIMITS LONGERON 32L STA 1766.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
